This past week has been one of the best weeks- no, it was the best week since I started this cetexamub biological agent drug. I will not have had treatment for 2 weeks come Tuesday (when the next treatment is scheduled for). Today I actually never felt "bloated gut pain". Praise the Lord of Heaven and Earth!! I am sure the sunny weather helped!
Yesterday I overdid it, Thursday I over did it, and Wednesday I over did it because I CAN!! because I felt so good. Oh, don't get me wrong, I did not repaint Sistine Chapel's ceiling nor manufacture any Le Tourneau earth moving equipment. But for my circumstances, I did things I would never have done 2 weeks ago.
I am still quite weak, fatigued and listless.
To be brutal honest, I also deal with irritability. At times everything irritates me. And since Julia is the closest to me, she often gets to feel my irritability. I don't like it that I am this way. Kids who kill their mother blame it on the brand of baby food they were fed, and I suppose I could blame it on the ongoing frustration in fighting cancer. But that is not where I am going. It's my fault, and I need to deal with it. Please pray for me concerning this irritation. It's a cancer of its own brand.
Dear f riends, Tuesday I have a decision to make. The treatment I have taken for the past eight weeks was administered once a week for 8 weeks, and it was tough. During the last half of those 8 weeks I was pretty much on my back. I was not really living. Ya, you may have seen me bike to the store and stuff, but I was pretty wiped out during that 8 week period. Do I continue with this treatment? The treatment is not shrinking the cancer- according to the last CT Scan. Yes, it slowed the growth of the cancer, but did not shrink it. If they are going to suggest another regime of weekly treatments for 8 weeks, then I will most likely stop- unless the doc has a very convincing reason to continue. If they prescribe a bi-weekly regime of treatment, then I would go for that.
Please pray that the decision would be clear.
Thanks for all your prayers,